About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 840704, 6 pages
http://dx.doi.org/10.1155/2013/840704
Research Article

Note on a -Contour Integral Formula of Gasper-Rahman

School of Mathematical Science, Huaiyin Normal University, Huai’an, Jiangsu 223300, China

Received 23 May 2013; Accepted 6 August 2013

Academic Editor: Shanhe Wu

Copyright © 2013 Jian-Ping Fang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jian-Ping Fang, “Note on a -Contour Integral Formula of Gasper-Rahman,” Abstract and Applied Analysis, vol. 2013, Article ID 840704, 6 pages, 2013. doi:10.1155/2013/840704